I am on 350 mgs of quetiapine and i still have problems getting to sleep. My meds are adjusted to prevent this but it still takes forever to get to sleep eventually if and when they kick in. If I am woken from my sleep, it takes forever to get back to sleep.I take 200 mgs, time release plus 6 25 mgs that are supposed to lull me towards sleep. I have been on the same dose for 10 years.I am also on lithium, lamotrigine for epilepsy and clonazepam. I steer clear of caffiene at night. Exept for a cup of tea to help my meds kick in faster. Why is this happening and what can i do to get my sleep pattern back. This has only been happening in the past week.
Bobbi81; Sounds like you have been doing pretty good. But what is going on is very common. I hate to say this but you are going to have to continue to work with the doctor and adjust more of you medication until you finally get them tuned up to where they work the best for you. It takes time I have been there and know how you feel. But you have to stay positive and continue to try and find the best balance for you. We are all different and how the medications react in our systems. Don't give up and do not try and change any of your medications on your own. It and you could be just a hair away from being well balanced out. It's a lot like tuning up anything else we do have problems and the only way out is by taking these medications.You well get there just stick with the course. Chuck1957
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking quetiapine 25mg for 3 months I hate it what are sum ways I can wean off the drug???
Posted 24 Jan 2015 • 4 answers
Posted 20 Oct 2015 • 3 answers
Posted 21 Dec 2015 • 2 answers
Posted 18 Feb 2016 • 3 answers
Posted 24 Jul 2016 • 3 answers